Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Approximation by quotients of rational inner functions


Author: John N. McDonald
Journal: Proc. Amer. Math. Soc. 74 (1979), 299-300
MSC: Primary 41A20; Secondary 30E10
MathSciNet review: 524304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let u be a continuous unimodular function on the n-dimensional torus $ {T^n}$. It is shown that u can be uniformly approximated by quotients of rational inner functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A20, 30E10

Retrieve articles in all journals with MSC: 41A20, 30E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0524304-6
PII: S 0002-9939(1979)0524304-6
Keywords: Rational inner function, polydisk
Article copyright: © Copyright 1979 American Mathematical Society